# SDR DALA2021060903144

- Difficulty date: June 7, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 88,800 hours, 23,377 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CRACK INDICATION NOTED AT LH STA 1640 STR 14L LOWER OUTBOARD HOLE COMMON TO THE OUTER CHORD FRAME WEB LOWER HINGE FITTING AND TEE CLIP AT THE 3OCLOCK POSITION LOOKING FWD. CORRECTIVE ACTION: REPAIRED L/H STA 1640 FRAME IAW ERA 591997-14AD REV ORIGINAL. (1832503)
